MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Back to Search Results |
| Model Number |
SDC120UH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Post Operative Wound Infection (2446)
| Date of Event |
04/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 67-year-old caucasian female who underwent an unspecified breast reconstruction with a mentor artoura plus, smooth, ultra high profile, 535cc saline tissue expander prosthesis experienced unknown sided deflation post procedure.As a result, patient underwent unilateral replacement with an unknown prosthesis on (b)(6)2023.
Additional Manufacturer Narrative
Additional information received on may 30, 2023 indicated that the this is a 67 y.O.Female with a history of breast cancer status post bilateral tissue expander reconstruction after mastectomies.This has been unfortunately complicated by infection and then delayed insertion of larger expanders given patient's final desired volume.Ultimately she has had leak of her left breast tissue expander which we allow repletion.Intact capsule appears healthy with good quality skin flaps.Removed tissue expander and appeared to be leaking at the seam between the generalized shell and the portion of the shell containing the magnet.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).